MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gan to kagaku ryoho. Cancer & chemotherapy · 2008

[A case of esophageal cancer patient who developed tumor lysis syndrome after chemotherapy].

Tokunou Kazuhisa, Takeda Shigeru, Yoshino Shigefumi, Nishimura Taku, Oka Masaaki

Клинический случайСтатьяПеревод в очереди

Аннотация

We report here a case of esophageal cancer patient who developed tumor lysis syndrome after chemotherapy. A 57- year-old man received esophagectomy for advanced esophageal cancer. CT study revealed multiple lymphnode metastases, multiple bone metastases and multiple lung metastases after 15 months from the operation. So, chemotherapy was performed for the patient. Eleven days following the administration of docetaxel: 30 mg/m2 and nedaplatin: 30 mg/m2, the patient developed TLS (serum creatinine: 8.57 mg/dL, uric acid: 11.0 mg/dL, serum potassium: 6.3 mEq/L, serum phosphorus: 7.18 mg/dL). The patient responded well to an appropriate treatment with a combination of vigorous intravenous hydration, carperitide, allpurinol and potassium citrate sodium citrate. This case report describes the first patient to develop TLS following chemotherapy for esophageal cancer.

Для цитирования: Tokunou Kazuhisa, Takeda Shigeru, Yoshino Shigefumi, Nishimura Taku, Oka Masaaki. [A case of esophageal cancer patient who developed tumor lysis syndrome after chemotherapy].. Gan to kagaku ryoho. Cancer & chemotherapy. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.